# SDR FDEA202311281899

- Difficulty date: November 28, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24176
- Aircraft time: 73,216 hours, 28,826 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31038201
- Condition: Damaged
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WAS ACCIDENTALLY ARMED, AND THEN OPENED FROM  THE OUTSIDE AND THE SLIDE FELL OUT, BUT DID NOT  DEPLOY.  REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE.  OPS CHECKS GOOD.
